Managing Neutropenia in a Patient with Abdominal Pain Following Chemotherapy

Chief Complaint

MP is a 38-year-old woman who comes to the clinic with a temperature of 101F and complains of abdominal pain approximately 14 days after her last chemotherapy treatment.

Results of Last Visit

During her last appointment, MP denied fevers, chills, or other signs/symptoms of infection but, due to laboratory results, was initiated on levofloxacin 750 mg orally once daily as ...

Sign In to Chemotherapy Advisor

Sign in with your Chemotherapy Advisor account

Keep me signed in Forgot your password?

Don't have one of these accounts?

Create an account for free »

Register for free with Chemotherapy Advisor

REGISTER FOR FREE WITH A Chemotherapy Advisor ACCOUNT

Registration acknowledges the Terms and Conditions and Privacy Policy

Already have an account?

Log in now »

FORGET YOUR PASSWORD?

Enter your Chemotherapy Advisor registration email address to receive a new password.

NEW PASSWORD SENT

Already have an account?

Log in now »

ALMOST DONE

Almost Done

Please confirm the information BELOW before Signing In

By registering you agree with our Terms and Conditions and Privacy Policy.

« CANCEL AND GO BACK

Thank you for registering with Chemotherapy Advisor.

We are happy to add you to our community of oncology experts!

Please take a moment to tell us a little more about yourself, so we can bring you specialized content that’s most valuable to you.

NEED HELP? Contact Customer Service »